MAUDE Adverse Event Report: STRYKER TRAUMA KIEL CROWN DRILL IMPLANT EXTRACTION SET 3 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL CROWN DRILL IMPLANT EXTRACTION SET 3 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-6165
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported in medwatch (b)(4): "during a surgical procedure (right patellar tendon repair, long leg splint support for protection of the right knee joint), the stryker drill bit broke leaving a piece of the drill bit in the patient's knee.The piece of broken drill bit was removed by the surgeon.".

Brand Name
CROWN DRILL IMPLANT EXTRACTION SET 3 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11305220
Report Number0009610622-2021-00277
Device Sequence Number4959424
Product Code LXH
UDI-Device Identifier04546540510013
UDI-Public04546540510013
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-6165
Device Catalogue Number18066165
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR